MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE

VYAIRE MEDICAL VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE
Model Number ANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that after placing the laryngeal mask on the patient, a leak was detected in the system.They suspected that the mask was causing the leak, they proceeded to change it.As the leak persists, the entire circuit was inspected again, and a crack was detected on afnx1900 - anes circuit, adult, 72 in limbo, 3l bag on the corrugated circuit.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15710257
Report Number8030673-2022-00277
Device Sequence Number20455430
Product Code CAI
UDI-Device Identifier10190752121973
UDI-Public(01)10190752121973(10)0004219204
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG
Device Catalogue NumberAFNX1900
Device Lot Number0004219204
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown